# SDR ASAA2018020923484

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 17,095 hours, 5,686 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 FOR THE NR 2 ENGINE,  FOUND A BRACKET LOOSE AT A1 FLANGE JUST BELOW START VALVE.  ACFT GROUNDED. TIGHTENED BOLTS ON THE BRACKET IAW AMM 20-50-11.
